American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(70F15) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 34 found      Go to page: 1 2

[1] Ernesto Pérez-Chavela and J. Guadalupe Reyes-Victoria. An intrinsic approach in the curved $n$-body problem. The positive curvature case. Trans. Amer. Math. Soc. 364 (2012) 3805-3827.
Abstract, references, and article information   
View Article: PDF

[2] Tiancheng Ouyang and Zhifu Xie. Number of central configurations and singular surfaces in the mass space in the collinear four-body problem. Trans. Amer. Math. Soc. 364 (2012) 2909-2932.
Abstract, references, and article information   
View Article: PDF

[3] Florin Diacu. On the singularities of the curved $n$-body problem. Trans. Amer. Math. Soc. 363 (2011) 2249-2264. MR 2746682.
Abstract, references, and article information
View Article: PDF

[4] Marshall Hampton and Richard Moeckel. Finiteness of stationary configurations of the four-vortex problem. Trans. Amer. Math. Soc. 361 (2009) 1317-1332. MR 2457400.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Gareth E. Roberts. Some counterexamples to a generalized Saari's conjecture. Trans. Amer. Math. Soc. 358 (2006) 251-265. MR 2171232.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Richard Moeckel. A computer-assisted proof of Saari's conjecture for the planar three-body problem. Trans. Amer. Math. Soc. 357 (2005) 3105-3117. MR 2135737.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Richard Moeckel. Isolating blocks near the collinear relative equilibria of the three-body problem. Trans. Amer. Math. Soc. 356 (2004) 4395-4425. MR 2067126.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Richard Moeckel. Generic Finiteness for Dziobek Configurations. Trans. Amer. Math. Soc. 353 (2001) 4673-4686. MR 1851188.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Jaume Llibre and Donald G. Saari. Periodic orbits for the planar Newtonian three-body problem coming from the elliptic restricted three-body problems . Trans. Amer. Math. Soc. 347 (1995) 3017-3030. MR 1297534.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] W. L. Williams. Permanent configurations in the problem of five bodies . Trans. Amer. Math. Soc. 44 (1938) 563-579. MR 1501982.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] J. J. L. Hinrichsen. On the problem of $n$ bodies . Trans. Amer. Math. Soc. 36 (1934) 306-314. MR 1501744.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Carl Jenness Coe. Exterior motion in the restricted problem of three bodies . Trans. Amer. Math. Soc. 34 (1932) 811-837. MR 1501665.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] W. D. MacMillan and Walter Bartky. Permanent configurations in the problem of four bodies . Trans. Amer. Math. Soc. 34 (1932) 838-875. MR 1501666.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Bernard Osgood Koopman. On rejection to infinity and exterior motion in the restricted problem of three bodies . Trans. Amer. Math. Soc. 29 (1927) 287-331. MR 1501390.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] F. H. Murray. Errata: ``On certain families of orbits with arbitrary masses in the problem of three bodies'' [Trans.\ Amer.\ Math.\ Soc. {\bf 28} (1926), no. 1, 109--118; 1501334] . Trans. Amer. Math. Soc. 29 (1927) 848. MR 1500502.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] F. H. Murray. On certain families of orbits with arbitrary masses in the problem of three bodies. II . Trans. Amer. Math. Soc. 28 (1926) 109-118. MR 1501334.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] F. H. Murray. On certain families of orbits with arbitrary masses in the problem of three bodies . Trans. Amer. Math. Soc. 28 (1926) 74-108. MR 1501333.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Daniel Buchanan. Asymptotic planetoids . Trans. Amer. Math. Soc. 23 (1922) 409-431. MR 1501209.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] F. R. Moulton. A class of periodic orbits of superior planets . Trans. Amer. Math. Soc. 13 (1912) 96-108. MR 1500908.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] William Duncan Macmillan. Periodic orbits about an oblate spheroid . Trans. Amer. Math. Soc. 11 (1910) 55-120. MR 1500856.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Frank Walker Reed. On singular points in the approximate development of the perturbative function . Trans. Amer. Math. Soc. 10 (1909) 485-509. MR 1500851.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] William Raymond Longley. A class of periodic orbits of an infinitesimal body subject to the attraction of $n$ finite bodies . Trans. Amer. Math. Soc. 8 (1907) 159-188. MR 1500780.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] William Raymond Longley. Errata: ``A class of periodic orbits of an infinitesimal body subject to the attraction of $n$ finite bodies'' [Trans.\ Amer.\ Math.\ Soc. {\bf 8} (1907), no. 2, 159--188; 1500780] . Trans. Amer. Math. Soc. 8 (1907) 535. MR 1500481.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Forest Ray Moulton. A class of periodic solutions of the problem of three bodies with application to the lunar theory . Trans. Amer. Math. Soc. 7 (1906) 537-577. MR 1500767.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Ernest William Brown. Errata: ``On the smaller perturbations of the lunar arguments'' [Trans.\ Amer.\ Math.\ Soc. {\bf 5} (1904), no. 3, 279--287; 1500674] . Trans. Amer. Math. Soc. 5 (1904) 551. MR 1500470.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Forest Ray Moulton. Errata: ``On a class of particular solutions of the problem of four bodies'' [Trans.\ Amer.\ Math.\ Soc. {\bf 1} (1900), no. 1, 17--29; 1500520] . Trans. Amer. Math. Soc. 5 (1904) 549. MR 1500458.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Ernest William Brown. On the smaller perturbations of the lunar arguments . Trans. Amer. Math. Soc. 5 (1904) 279-287. MR 1500674.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Ernest William Brown. On the formation of the derivatives of the lunar co\"ordinates with respect to the elements . Trans. Amer. Math. Soc. 4 (1903) 234-248. MR 1500640.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Ernest William Brown. On the variation of the arbitrary and given constants in dynamical equations . Trans. Amer. Math. Soc. 4 (1903) 333-350. MR 1500645.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Ernest William Brown. On the small divisors in the lunar theory . Trans. Amer. Math. Soc. 3 (1902) 159-185. MR 1500593.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 34 found      Go to page: 1 2